Journal of the Mathematical Society of Japan

Pseudo-Riemannian manifolds with simple Jacobi operators

Agustin BONOME, Regina CASTRO, Eduardo GARCÍA-RÍO, Luis HERVELLA, and Ramón VÁZQUEZ-LORENZO

Full-text: Open access

Abstract

Osserman pseudo-Riemannian manifolds with diagonalizable Jacobi operators are studied. A classification of such manifolds is achieved under two conditions on the number of different eigenvalues of the Jacobi operators and their associated elgenspaces.

Article information

Source
J. Math. Soc. Japan, Volume 54, Number 4 (2002), 847-875.

Dates
First available in Project Euclid: 5 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191591994

Digital Object Identifier
doi:10.2969/jmsj/1191591994

Mathematical Reviews number (MathSciNet)
MR1921089

Zentralblatt MATH identifier
1042.53011

Subjects
Primary: 53B30: Lorentz metrics, indefinite metrics 53B20: Local Riemannian geometry 53C50: Lorentz manifolds, manifolds with indefinite metrics

Keywords
Osserman manifolds complex paracomplex quaternionic and paraquaternionic space forms Cayley planes Clifford structures

Citation

BONOME, Agustin; CASTRO, Regina; GARCÍA-RÍO, Eduardo; HERVELLA, Luis; VÁZQUEZ-LORENZO, Ramón. Pseudo-Riemannian manifolds with simple Jacobi operators. J. Math. Soc. Japan 54 (2002), no. 4, 847--875. doi:10.2969/jmsj/1191591994. https://projecteuclid.org/euclid.jmsj/1191591994


Export citation